DocServer

Items where Author is "Bačak, Miroslav"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bačak, Miroslav and Borwein, Jonathan M. (2011) On Difference Convexity of Locally Lipschitz Functions. Optimization, 60 . pp. 961-978.

Bačak, Miroslav and Borwein, Jonathan M. and Eberhard, Andrew and Mordukhovich, Boris S. (2010) Infimal convolutions and lipschitzian properties of subdifferentials for prox-regular functions in hilbert spaces. Journal of Convex Analysis, 17 (3-4). pp. 737-763.

This list was generated on Sun Nov 19 04:43:42 2017 AEDT.